RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 252, Number 2, Pages 311–314 (Mi dan43588)  

AERODYNAMICS

Limit laws of unsteady, freely ascending turbulent convective motions in the atmosphere

Yu. A. Gostintsev, L. A. Sukhanov, A. F. Solodovnik

Institute of Chemical Physics of the USSR Academy of Sciences, Moscow

Full text: PDF file (496 kB)
UDC: 536.46+532.51
Presented: . . 
Received: 15.01.1980

Citation: Yu. A. Gostintsev, L. A. Sukhanov, A. F. Solodovnik, “Limit laws of unsteady, freely ascending turbulent convective motions in the atmosphere”, Dokl. Akad. Nauk SSSR, 252:2 (1980), 311–314

Citation in format AMSBIB
\Bibitem{GosSukSol80}
\by Yu.~A.~Gostintsev, L.~A.~Sukhanov, A.~F.~Solodovnik
\paper Limit laws of unsteady, freely ascending turbulent convective motions in the atmosphere
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 252
\issue 2
\pages 311--314
\mathnet{http://mi.mathnet.ru/dan43588}


Linking options:
  • http://mi.mathnet.ru/eng/dan43588
  • http://mi.mathnet.ru/eng/dan/v252/i2/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020